ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Remark on the A Posteriori Error Analysis of Discontinuous Galerkin Methods for the Obstacle Problem

Gudi, Thirupathi and Porwal, Kamana (2014) A Remark on the A Posteriori Error Analysis of Discontinuous Galerkin Methods for the Obstacle Problem. In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 14 (1). pp. 71-87.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1515/cmam-2013-0015

Abstract

We revisit the a posteriori error analysis of discontinuous Galerkin methods for the obstacle problem derived in 25]. Under a mild assumption on the trace of obstacle, we derive a reliable a posteriori error estimator which does not involve min/max functions. A key in this approach is an auxiliary problem with discrete obstacle. Applications to various discontinuous Galerkin finite element methods are presented. Numerical experiments show that the new estimator obtained in this article performs better.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the WALTER DE GRUYTER GMBH, GENTHINER STRASSE 13, D-10785 BERLIN, GERMANY
Keywords: Finite Element; Discontinuous Galerkin; A Posteriori Error Estimate; Obstacle Problem; Variational Inequalities
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 31 Jul 2015 14:21
Last Modified: 31 Jul 2015 14:21
URI: http://eprints.iisc.ac.in/id/eprint/51979

Actions (login required)

View Item View Item